Journal of Graph Theory

Cover image for Journal of Graph Theory

February 2004

Volume 45, Issue 2

Pages 81–162

    1. Characterization of graphs with hall number 2 (pages 81–100)

      Changiz Eslahchi and Matthew Johnson

      Article first published online: 12 DEC 2003 | DOI: 10.1002/jgt.10154

    2. s-Regular cubic graphs as coverings of the complete bipartite graph K3,3 (pages 101–112)

      Yan-Quan Feng and Jin Ho Kwak

      Article first published online: 12 DEC 2003 | DOI: 10.1002/jgt.10151

    3. Independent sets and 2-factors in edge-chromatic-critical graphs (pages 113–118)

      Stefan Grünewald and Eckhard Steffen

      Article first published online: 15 DEC 2003 | DOI: 10.1002/jgt.10141

    4. Toughness, minimum degree, and spanning cubic subgraphs (pages 119–141)

      D. Bauer, T. Niessen and E. Schmeichel

      Article first published online: 15 DEC 2003 | DOI: 10.1002/jgt.10149

    5. Weakening arcs in tournaments (pages 142–162)

      Denis Hanson and John W. Moon

      Article first published online: 16 DEC 2003 | DOI: 10.1002/jgt.10148

SEARCH

SEARCH BY CITATION